PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2000 | 92 | 3 | 229-237
Tytuł artykułu

The number of powers of 2 in a representation of large even integers by sums of such powers and of two primes

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
92
Numer
3
Strony
229-237
Opis fizyczny
Daty
wydano
2000
otrzymano
1999-02-12
poprawiono
1999-09-28
Twórcy
autor
  • Department of Mathematics, Shandong University, Jinan Shandong 250100, P.R. China
Bibliografia
  • [1] J. R. Chen and J. M. Liu, The exceptional set of Goldbach numbers (III), Chinese Quart. J. Math. 4 (1989), 1-15.
  • [2] D. R. Heath-Brown, Zero-free regions for Dirichlet L-functions, and the least prime in an arithmetic progression, Proc. London Math. Soc. (3) 64 (1992), 265-338.
  • [3] H. Z. Li, Zero-free regions for Dirichlet L-functions, Quart. J. Math. Oxford 50 (1999), 13-23.
  • [4] H. Z. Li, The exceptional set of Goldbach numbers, ibid. 50 (1999), 471-482.
  • [5] H. Z. Li, The exceptional set of Goldbach numbers ( II), Acta Arith. 92 (2000), 71-88.
  • [6] Yu. V. Linnik, Prime numbers and powers of two, Trudy Mat. Inst. Steklov. 38 (1951), 151-169 (in Russian).
  • [7] Yu. V. Linnik, Addition of prime numbers and powers of one and the same number, Mat. Sb. 32 (1953), 3-60 (in Russian).
  • [8] J. Y. Liu, M. C. Liu and T. Z. Wang, The number of powers of 2 in a representation of large even integers ( II), Sci. in China 41 (1998), 1255-1271.
  • [9] H. L. Montgomery and R. C. Vaughan, On the exceptional set in Goldbach's problem, Acta Arith. 27 (1975), 353-370.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav92i3p229bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.